Sounds like something called PAWS (post-acute withdrawal syndrome.)
If you were dependent on benzos for 12 years it's going to take a while. One of the really compelling reasons to not get hooked in the first place is that you can be suffering from stuff like this for months (sometimes even years
) after going completely off the drug.
The good news is that in all likelihood this is not your new baseline. PAWS will pass, and even though it's not as severe as acute withdrawal, it's harder to deal with for a lot of people because of the sheer length of time involved.
I REALLY want to commend you for toughing it out and looking for a better long-term solution, rather than just do the easy thing and get back on the benzos. Many, if not most, don't have that kind of strength.
Unfortunately, given how long you were on clonazepam, still feeling crappy after two months is not really a surprise at all. So don't worry that this is how you're going to feel like for the rest of the life.
Now there are people on this board with a better knowledge of psychopharmacology than I, but I feel that switching to other GABAergic drugs (Nardil and Tiagabine) is not all that different than using a benzo to deal with the PAWS. It seems really counter-productive. Maybe somebody with much deeper knowledge on the matter can chime in and disagree.